# SDR DALA2023030701661

- Difficulty date: March 6, 2023
- Submitted: March 7, 2023
- Operation: Air carrier
- Aircraft: N952AT
- Make and model: Boeing 717-200
- Aircraft serial: 55014
- Aircraft time: 60,165 hours, 42,589 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ALONG LONGERON L30 FROM STA Y=900 TO Y=1022 AT AFT CARGO COMPARTMENT C2. SUMMARY OF NRC 00178: CORROSION LEVEL 2. NEW SECTION LONGERON L30 FROM STA Y=900 TO Y=1022 WAS INSTALLED PER B717-200 SRM 51- 41-05-0G. (LP #2658653)
